# SDR CA990323025

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350D
- Engine: Lyc LTS101600A2
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cowl
- Part number: 350A210024XX
- Condition: Separated
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE FORWARD BELLY COWLING SEPARATED FROM THE AIRCRAFT AND LANDED IN A FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  SUBSEQUENT INVESTIGATION REVEALED THAT 4 LATCHES WERE WORN AND MAY NOT HAVE BEEN POSITIVELY ENGAGED. THE LATCHES AND COWLING WERE REPLACED.
